Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Vomiting after eating - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   hi
User :   i am having problm of digestion since last one months
User :   i feel vomit after having breakfats and lunch
Doctor :  
Doctor :  
Please continue
Doctor :  
Do you have more details
Doctor :  
about the problem
Doctor :  
Do you have nausea
User :   whenever i eat anything after 15 mins i fell to have vomit
User :   yes
User :   last two weeks i went to doctors
Doctor :  
User :   she said nausea
Doctor :  
what is the treatment you had taken yet
Doctor :  
Any medicines?
User :   liv 52 and some tablets
User :   its works but only 10 days
User :   yes
Doctor :  
What was the doctor's opinion as the cause of the problem?
User :   she did not said anything
User :   only prescribes few tablets
Doctor :  
What is your age
User :   26 age
Doctor :  
What are those tablets?
User :   i m 26
Doctor :  
Do you have stomach pain?
User :   liv 52
User :   not on stomach
User :   above stomach
User :   pls suggest
User :   i avoid tea cofee

Doctor :  
Please avoid mint
Doctor :  
and chocolate
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor